# SDR SWAA2017100216759

- Difficulty date: September 26, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 41,292 hours, 20,437 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE OUT OF POSITON.  REPOSITIONED SLIDE IAW TC.
